Alert archive / Kansas / Flash Flood Warnings in 2007

Flash Flood Warning 29, NWS Wichita, KS

June 1, 2007Elk County, Kansas

NWS Wichita, KS issued this flash flood warning at Jun 1, 2007, 6:44 PM CDT for Elk County, Kansas. It was in force for 6 hr. 3 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Jun 1, 2007, 6:44 PM CDT (23:44 UTC)
Expired
Jun 2, 2007, 12:45 AM CDT
In force
6 hr
Issued by
NWS Wichita, KS
Area
Whole counties

County Elk County, KS

The radar

The Wichita radar (KICT), 108 km from the middle of the area, began a volume at 23:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 1, 7:16 PM CDTFLASH FLOOD2 S Howard, KSWATER OVER HIGHWAY 99 SOUTH OF HOWARD
Jun 1, 7:16 PM CDTFLASH FLOODGrenola, KSWATER OVER HIGHWAY 160.
Jun 1, 9:12 PM CDTFLASH FLOODLongton, KSFLOODING HAS BEEN REPORTED ALONG HIGHWAY 160 BETWEEN LONGTON AND MOLINE. SEVERAL ROADS ARE IN THE PROCESS OF BEING BARRICADED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Lamont, OK (KLMN), launched 12:00Z, 11.7 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lamont, OK at 12:00Z on 2007-06-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lamont, OK at 12:00Z on 2007-06-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -133 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1487 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
-133 m²/s²
0-3 km storm-relative helicity
0 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KICT 012345
FFWICT
KSC049-020545-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE WICHITA KS
644 PM CDT FRI JUN 1 2007

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  ELK COUNTY IN SOUTHEAST KANSAS.

* UNTIL 1245 AM CDT.

* AT 639 PM CDT...TRAINED WEATHER SPOTTERS REPORTED VERY HEAVY RAIN
  FROM A THUNDERSTORM OVER THE WARNED AREA.

  DOPPLER RADAR ESTIMATED BETWEEN 2 TO 3 INCHES OF RAIN HAVE FALLEN
  ACROSS THE AREA...WITH ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2
  INCHES POSSIBLE.

* LOCATIONS WITHIN THE WARNING INCLUDE...
  ELK FALLS...GRENOLA...HOWARD...LONGTON...MOLINE.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

LAT...LON 3730 9651 3730 9597 3760 9597 3760 9651

$$

KETCHAM
2 follow-up statements
000 
WGUS73 KICT 020020
FFSICT

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
718 PM CDT FRI JUN 1 2007

KSC049-020545-
ELK KS-
718 PM CDT FRI JUN 1 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT FOR ELK
COUNTY...

AT 714 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED A
THUNDERSTORM PRODUCING VERY HEAVY RAIN OVER THE WARNED AREA.

AT 714 PM CDT...LAW ENFORCMENT REPORTED WATER OVER THE ROAD ON  
HIGHWAY 160 NEAR GRENOLA.  ALSO HIGHWAY 99 SOUTH OF HOWARD WAS 
COVERED BY WATER. 

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

LAT...LON 3730 9651 3730 9597 3760 9597 3760 9651

$$

KETCHAM
000 
WGUS73 KICT 020215
FFSICT

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
914 PM CDT FRI JUN 1 2007

KSC049-020545-
ELK KS-
914 PM CDT FRI JUN 1 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT FOR ELK
COUNTY...

AT 910 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE THUNDERSTORMS PRODUCING HEAVY RAIN OVER THE WARNED AREA.
RAINFALL RATES UP TO ONE INCH PER HOUR WERE INDICATED. 

AT 912 PM...ELK COUNTY DISPATCH REPORTED FLOODING ALONG HIGHWAY 160 
BETWEEN LONGTON AND ELK FALLS AND ALONG HIGHWAY 160 WEST OF MOLINE. 
SEVERAL ROADS ARE IN THE PROCESS OF BEING BARRICADED. 

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

LAT...LON 3730 9651 3730 9597 3760 9597 3760 9651

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this flash flood warning went out at Jun 1, 3:28 PM CDT, 3 hours 16 minutes earlier.

Area forecast discussion, Jun 1, 3:28 PM CDT, 3 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
328 PM CDT FRI JUN 1 2007

.DISCUSSION...

MAIN CONCERNS WILL BE HEAVY RAINFALL THREAT AGAIN TONIGHT...THEN A
DRYING TREND FOR THE END OF THE WEEKEND.

TONIGHT:
LARGE UPPER LEVEL SYSTEM CONTINUES TO SPIN ACROSS THE DAKOTAS AT
THIS TIME.  IMPULSES CONTINUE TO ROTATE AROUND THIS SYSTEM INTO KS.
THESE WEAK IMPULSES CONTINUE TO ENCOUNTER BETTER LOW LEVEL MOISTURE
ACROSS KS WITH SHRA/TSRA CONTINUING TO FESTER ALONG THE 850/700H
BAROCLINIC ZONE LOCATED ACROSS CENTRAL AND SOUTH CEN KS.  TSRA ALSO
IS MOVING INTO A LITTLE BETTER INSTABILITY WITH MLCAPE INCREASING
ACROSS WESTERN SECTIONS AS AREA CONTINUES TO RECOVER FROM LAST
NIGHTS CONVECTIVE COMPLEXES. WILL SEE THIS CONVECTION CONTINUE THIS
EVENING AS 300-305K ISENTROPIC LIFT CONTINUES OVER AREAS EAST OF THE
TURNPIKE.

SOME CONVECTION ALSO LOOKS POSSIBLE ACROSS SOUTHEAST KS AS THE
EVENING PROGRESSES AS THIS AREA RECOVERS ENOUGH FOR REDEVELOPMENT.
NOT TOO EXCITED ABOUT ANY SEVERE POTENTIAL AS 0-6KM SHEAR LOOKS
MARGINAL...BUT INSTABILITY AND LOW LEVEL MOISTURE ENOUGH TO PRODUCE
A SERIES OF SHRA/TSRA ACROSS THIS AREA FOR HEAVY RAINFALL
PRODUCTION. COULD SEE A COUPLE OF STRONG STORMS GIVEN INSTABILITY.
SO WILL KEEP THE FLASH FLOOD WATCH GOING UNTIL 06Z/SAT FOR AREAS
GENERALLY ALONG AND SOUTH OF THE KS TURNPIKE...AS THIS AREA RECEIVED
QUITE A BIT OF OVERNIGHT RAINFALL.

SAT:
WEAK FRONTAL BOUNDARY SAGS INTO SOUTHEAST KS AND BECOMES STATIONARY
ACROSS SOUTHEAST KS ON SAT.  THIS AREA WILL CONTINUE TO BE THE FOCUS
OF SHRA/TSRA CHANCES FOR SAT WITH THE REST OF THE REGION SEEING A
DRYING TREND. CAPE VALUES REMAIN IN THE 1000-1500 J/KG RANGE BUT
LACK OF ANY WIDESPREAD FORCING WILL PROBABLY LIMIT ORGANIZED
CONVECTION CHANCE...WITH WEAK IMPULSE IN THE WESTERLY FLOW HELPING
TO DEVELOP SOME SCATTERED SHRA/TSRA CHANCES.  SO WILL KEEP THE
HIGHEST CHANCE POPS IN SOUTHEAST KS...WITH DIMINISHING POPS BACK
TOWARDS THE TURNPIKE.

SUN-MON:
UPPER LEVEL SYSTEM IN THE NORTHERN PLAINS FINALLY PULLS TO THE EAST
OF THE AREA (IN THE GREAT LAKES) FOR THE END OF THE WEEKEND.
RIDGING TO THE WEST OF THE AREA WILL TURN UPPER LEVEL FLOW TO THE
NORTHWEST. THIS NW FLOW ALOFT WILL HELP BRING SOME DRYING TO THE
AREA...WITH CONVECTION PUSHING SOUTH OF THE AREA INTO OK/TX.

TUE:
CENTRAL AND SOUTH CENTRAL KS WILL BE CAUGHT BETWEEN IMPULSES ON
TUE...WITH ONE MOVING ACROSS SWRN KS AND LIFT INCREASING IN NERN KS
WITH ANOTHER WEAK IMPULSE.  SO WILL LEAVE THE FORECAST DRY FOR NOW.
MAIN STORY FOR THIS DAY WILL BE THE WARMING TREND AS 850H TEMPS
CLIMB TO +20 IN CEN KS. WILL RAISE TEMPS SOME IN CEN KS WITH THIS IN
MIND.

WED:
NW FLOW FLATTENS OUT AND BECOMES MORE SOUTHWESTERLY AS A STRONG
SHORTWAVE IN THE PACIFIC NW BEGINS TO DIVE SOUTHEAST INTO THE
ROCKIES FOR EARLY WED.  INCREASED SOUTHERLY FLOW AHEAD OF THIS
SYSTEM WILL LEAD TO A NICE WARMUP IN TEMPS BY WED AFTERNOON AS A LEE
SIDE TROUGH DEVELOPS ALONG THE FRONT RANGE.  SOME UNCERTAINTY ON
CONVECTION CHANCES FOR WED AFTN/EVE AS SOME DEVELOPMENT TRYS TO GET
GOING ALONG THE DRYLINE. WARM MID LAYER CAPPING TEMPS MAY KEEP ANY
CONVECTION FROM FIRING...BUT AT LEAST WORTH THE MENTION OF A SLIGHT
CHANCE FOR NOW FIRST IN CEN KS AND THEN EVERYWHERE BY WED NIGHT.
850H TEMPS AND FAVORABLE THICKNESS VALUES SUGGEST THAT TEMPS COULD
CLIMB INTO THE LOW 90S IN CEN KS...SO WILL ADJUST TEMPS UP SOME AS
WELL.

THU-FRI:
NOT ALOT OF CONFIDENCE IN HOW THE END OF THE WEEK WILL EVOLVE AS
ECM...GFS AND ENSEMBLES DIFFER ON PLACEMENT OF THE FRONTAL BOUNDARY
EXPECTED TO WANDER INTO THE AREA FOR THU INTO FRI. CONSENSUS FOR NOW
IS TO INSERT A SLIGHT POP WITH BOUNDARY IN THE AREA AND SEE HOW
THINGS PLAY OUT. COULD ALSO SEE TEMPS ACROSS SRN KS (SOUTH OF THE
BOUNDARY) REACHING THE LOW 90S...BUT LEAVE THE UPPER 80S IN THERE
FOR NOW.

KETCHAM

.AVIATION...
18Z TAFS...SHOWERS AND THUNDERSTORMS WILL CONTINUE TO FESTER
ACROSS PORTIONS OF CENTRAL AND SOUTH-CENTRAL KS THIS
AFTERNOON...EVENTUALLY MOVING INTO SOUTH-CENTRAL AND SOUTHEAST
KANSAS FOR TONIGHT...AS A COLD FRONT SLOWLY PROGRESSES SOUTHEAST
ACROSS THE AREA. THINKING ACTIVITY SHOULD CLEAR CENTRAL KS AROUND
00Z...WITH ACTIVITY POSSIBLY AFFECTING SOUTHEAST KS MUCH OF THE
NIGHT. CEILINGS MAY BRIEFLY GO DOWN TO MVFR BEHIND THE COLD FRONT
THIS AFTERNOON AND TONIGHT...BUT NOT ANTICIPATING WIDESPREAD
PROLONGED CIGS BELOW 2000 FT AGL.

ADK

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    61  81  61  84 /  40  20  10  10
HUTCHINSON      59  82  60  83 /  30  10  10  10
NEWTON          60  81  60  83 /  40  20  10  10
ELDORADO        62  80  60  83 /  50  20  10  10
WINFIELD-KWLD   63  81  61  84 /  50  40  10  10
RUSSELL         55  81  59  83 /  10  10  10  10
GREAT BEND      56  81  60  84 /  10  10  10  10
SALINA          57  81  59  83 /  20  10  10  10
MCPHERSON       59  81  60  83 /  30  10  10  10
COFFEYVILLE     63  80  61  83 /  60  50  10  10
CHANUTE         63  80  61  82 /  60  40  10  10
IOLA            63  80  61  82 /  50  40  10  10
PARSONS-KPPF    63  80  61  82 /  60  50  10  10

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 1 AM CDT SATURDAY FOR KSZ049-051>053-
067>072-082-083-091>096-098>100.

&&
Hazardous weather outlook, Jun 1, 4:30 PM CDT, 2 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
430 PM CDT FRI JUN 1 2007

KSZ032-033-047>053-067>072-082-083-091>096-098>100-021815-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
430 PM CDT FRI JUN 1 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

MORE THUNDERSTORMS ARE EXPECTED TO DEVELOP AND MOVE ACROSS THE
AREA THIS AFTERNOON AND TONIGHT. A FEW OF THE STORMS MAY BE STRONG
TO SEVERE...MAINLY ALONG AND SOUTHEAST OF A LINE EXTENDING FROM
EMPORIA TO WICHITA TO WELLINGTON. THE STRONGEST ACTIVITY WILL BE
CAPABLE OF PRODUCING QUARTER SIZE HAIL AND WIND GUSTS TO 60 MPH.

AREAS OF HEAVY RAINFALL WILL ALSO BE POSSIBLE...WHICH MAY LEAD TO
MORE FLOODING CONCERNS. PLEASE REFER TO THE LATEST FLASH FLOOD WATCH
FOR MORE DETAILS ON THE FLOODING POTENTIAL. THE THUNDERSTORM THREAT
WILL SHIFT INTO SOUTHEAST KANSAS FOR TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THUNDERSTORM CHANCES CONTINUE FOR SATURDAY ACROSS PORTIONS OF SOUTH
CENTRAL AND SOUTHEAST KANSAS. THE THREAT FOR A FEW STRONG STORMS
ALONG WITH HEAVY RAIN AND LOCALIZED FLOODING MAY
CONTINUE...ESPECIALLY EARLY SATURDAY.

THERE IS A CHANCE FOR THUNDERSTORMS WEDNESDAY NIGHT AND THURSDAY.
AT THIS TIME...THE BEST CHANCE FOR SEVERE STORMS APPEARS TO BE OVER
WESTERN KANSAS INTO THE SOUTHERN PLAINS.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND
TONIGHT...MAINLY ALONG AND EAST OF A LINE EXTENDING FROM EMPORIA TO
WICHITA TO WELLINGTON. ADDITIONALLY...REPORTS OF HEAVY RAINFALL
AMOUNTS AND FLOODING WOULD BE GREATLY APPRECIATED.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR
WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP

MBS/ADK/KETCHAM

In the hours before

Local storm report, Jun 1, 5:39 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
539 PM CDT FRI JUN 01 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0537 PM     FLOOD            LONGTON                 37.38N 96.08W
06/01/2007                   ELK                KS   LAW ENFORCEMENT

            LAW ENFORCEMENT REPORTING WATER FLOWING OVER CURBS AND
            MOST INTERSECTIONS FLOODED.

&&

BRW
Special weather statement, Jun 1, 5:41 PM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
541 PM CDT FRI JUN 1 2007

KSZ093-012345-
COWLEY-
541 PM CDT FRI JUN 1 2007

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ALERT FOR COWLEY COUNTY...

AT 534 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR ATLANTA...OR 11 MILES NORTHEAST OF
WINFIELD...AND MOVING EAST AT 10 MPH.

PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH
THIS STORM.

CARUSO
Local storm report, Jun 1, 6:05 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
605 PM CDT FRI JUN 01 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 PM     HAIL             7 N ELK CITY            37.39N 95.91W
06/01/2007  M1.00 INCH       WILSON             KS   AMATEUR RADIO

&&

BRW
Local storm report, Jun 1, 6:17 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
617 PM CDT FRI JUN 01 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0606 PM     HAIL             5 SW FREDONIA           37.48N 95.89W
06/01/2007  E1.00 INCH       WILSON             KS   TRAINED SPOTTER

&&

BRW
Special weather statement, Jun 1, 6:21 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
621 PM CDT FRI JUN 1 2007

KSZ093-094-098-020015-
CHAUTAUQUA-COWLEY-ELK-
621 PM CDT FRI JUN 1 2007

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ALERT FOR CHAUTAUQUA...COWLEY AND ELK COUNTIES...

AT 619 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES SOUTHWEST OF GRENOLA...OR 23 MILES EAST
OF WINFIELD...AND MOVING NORTHEAST AT 20 MPH.

PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH
THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

CARUSO
Local storm report, Jun 1, 6:30 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
630 PM CDT FRI JUN 01 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0629 PM     HAIL             6 SE NEODESHA           37.38N 95.60W
06/01/2007  E1.00 INCH       MONTGOMERY         KS   TRAINED SPOTTER

            REPORTED BY SPOTTER ON THE MONTGOMERY AND WILSON COUNTY
            LINE.

&&

BRW

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 31, 7:30 PM CDTSevere Thunderstorm WarningICTBarton, Russell60 min
May 31, 8:26 PM CDTSevere Thunderstorm WarningICTBarton64 min
May 31, 8:51 PM CDTSevere Thunderstorm WarningICTEllsworth, Rice54 min
May 31, 9:23 PM CDTSevere Thunderstorm WarningICTBarton67 min
May 31, 9:27 PM CDTSevere Thunderstorm WarningICTEllsworth, Rice63 min
May 31, 9:44 PM CDTSevere Thunderstorm WarningICTRice61 min
May 31, 9:50 PM CDTSevere Thunderstorm WarningICTMcPherson55 min
May 31, 10:17 PM CDTSevere Thunderstorm WarningICTHarvey, Reno52 min
May 31, 10:19 PM CDTSevere Thunderstorm WarningICTSaline44 min
May 31, 10:26 PM CDTSevere Thunderstorm WarningICTHarvey, McPherson, Marion79 min
May 31, 11:18 PM CDTSevere Thunderstorm WarningICTButler, Harvey, Marion57 min
May 31, 11:49 PM CDTSevere Thunderstorm WarningICTChase71 min
Jun 1, 12:15 AM CDTSevere Thunderstorm WarningICTSedgwick, Sumner60 min
Jun 1, 12:44 AM CDTSevere Thunderstorm WarningICTHarper61 min
Jun 1, 1:21 AM CDTSevere Thunderstorm WarningICTSumner54 min
Jun 1, 1:51 AM CDTSevere Thunderstorm WarningICTCowley, Sumner69 min
Jun 1, 2:40 AM CDTSevere Thunderstorm WarningICTChautauqua, Elk50 min
Jun 1, 2:46 AM CDTFlash Flood WarningICTElk, Greenwood5 hr
Jun 1, 2:54 AM CDTFlash Flood WarningICTWoodson5 hr
Jun 1, 3:14 AM CDTSevere Thunderstorm WarningICTMontgomery, Wilson46 min
Jun 1, 3:48 AM CDTSevere Thunderstorm WarningICTLabette, Montgomery, Neosho, Wilson57 min
Jun 1, 3:14 PM CDTSevere Thunderstorm WarningICTSedgwick, Sumner61 min
Jun 1, 5:23 PM CDTSevere Thunderstorm WarningICTChautauqua, Elk, Montgomery, Wilson67 min
Jun 1, 6:26 PM CDTSevere Thunderstorm WarningICTMontgomery, Wilson30 min

Nearby

Flash Flood Warnings in Kansas, 2007Every flash flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.